MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZKB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the intraocular lens remains implanted.(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) will be explanted soon due to the patient "just has different vision demands." no further information has been provided.
 
Additional Manufacturer Narrative
Additional information: further information was provided.It was stated that the planned explant of the lens has not been done yet.The patient is pending a last recheck by the doctor and once complete, the explant surgery will be scheduled then.No further information was provided.Device evaluation: to date, the lens remains implanted; therefore, is not available for investigation.The customer's reported event could not be confirmed.Manufacturing record review: a review of the manufacturing records was performed.The documentation shows that the production order was manufactured according to specifications.A search of complaints revealed that no similar complaints were received for this production order number.Labeling review: a review of the directions for use (dfu) were performed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Based on the results of the investigation, no product deficiency was identified.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key5951192
Report Number9614546-2016-00459
Device Sequence Number10921691
Product Code MFK
UDI-Device Identifier05050474560154
UDI-Public(01)05050474560154(17)190218
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/18/2019
Device Model NumberZKB00
Device Catalogue NumberZKB00U0235
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/14/2016
Supplement Report FDA Received Date02/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;